# SDR SIMA20140704004

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 26,578 hours, 24,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT & CHARGER ASSEMBLY HAS STRONG SULFUR SMELL.  R & R FIRST OFFICERS FLASHLIGHT & HOLDER ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
